MathSciNet Relay Station
MathSciNet bibliographic data
MR240282 (39 #1631) 28.70 (22.00)
Walters, Peter Topological conjugacy of affine transformations of compact abelian groups. Trans. Amer. Math. Soc. 140 1969 95–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement